Comment on: "Reconsidering the natural rate hypothesis in a new Keynesian framework," by Andrew Levin and Tack Yun
Alexander Wolman
Journal of Monetary Economics, 2007, vol. 54, issue 5, 1366-1371
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(07)00071-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:54:y:2007:i:5:p:1366-1371
Access Statistics for this article
Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser
More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().